# SDR DXTA2014082205865

- Difficulty date: August 22, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 9,771 hours, 5,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON INITIAL DESCENT THE MIDDLE OF THE CABIN FILLED WITH A BURNING SMELL NO BREAKERS WERE FOUND POPPED. PERFORMED A VISUAL INSPECTION OF ALL CABIN, GALLEY & LAVATORY SYSTEMS.  PERFORMED CHECKS OF THE CABIN, GALLEY & LAVATORY LIGHTING, ENTERTAINMENT & OTHER ELEC SYSTEMS.  RAN APU & PERFORMED OPERATIONS CHECKS OF ALL MODES OF CABIN AIR SYSTEMS.  RAN EACH ENG SEPARATELY OF APU & PERFORMED OPERATIONS CHECKS OF ALL MODES OF CABIN AIR SYS.  PERFORMED A VISUAL INSPECTION OF LAVATORY CHEMICAL TOILET SYS.  INSPECTED GALLEY TRASH BIN & WASTE SYS.  ALL OPERATION CHECKS PERFORMED IAW AFM SEC 4, NO DISCREPANCIES NOTED.
